i started taking victoza in october,along with lantus,novolog,my hair started coming out shortly after i started taking victoza.cannot find anything that tells me this is a side effect.i also take synthroid that is suppose to keep this from happening.any help would be apperciated.thanks anita
I have been taking victoza and I am loosing my hair.just wondering if this has happen to anyone?
Question posted by pearliek on 12 Feb 2013
Last updated on 16 February 2019 by Peachess77
Ive been loosing alot of my hair, since taking Victoza. I had to find out should I stop taking it. Its been a blessing with mt weight loss.
I too am losing hair!!! The only change is that I (was) taking Victoza for some months.
I've been wondering what the cause could be - why suddenly me, someone in my 20's is experiencing such intense hair loss. My hair was Cindy Crawford from the 80's/90's level thick, and now it's become so thin and it's not stopping. Every day clumps and clumps come out. I'm not taking it anymore, and don't want to take it if it is the cause. I came here by asking if Victoza can cause hair loss. So far nothing seems conclusive.
Has anyone managed to reverse their hair loss from this (possible) cause?
Mild hair loss is a side effect of synthroid. It is not a reported side effect of your other medicines.
Talk with your doctor if you are concerned.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.